Forum

Started the gabapentin!

Hey Karen have taken your advice and have seen my GP today to get gabapentin for the pain and burning! Here’s hoping it will help! The dizziness side effect has kicked in immediately and I hope it will wear off eventually as it is quite intense. Hope nothing else occurs! Anyway Neuro apptmnt getting closer. Am hoping for some answers! Tree65

Hi, just wanna say that I hope you get some good benefits from the new meds. luv Pollx

Really hope it helps you and that the side effects wear off VERY soon! Don’t build the dose up too fast - let your body adjust each time. Kx

Thanks guys, fingers crossed that it works! Tree65

Hi Tree I am on gabapentin 2400mg a day and it really helped me i also had the dizzy side effect but it went after about a week with me it also affected my appetite but after about a month it started to come back. There work great for me so stick on them and see how you go Good Luck Take Care Dave :slight_smile:

Good luck with the meds Tracy x

Hi new poster here I have just started on Gabapentin too , really low dose to start with ,for wierd symptoms i am having,I am in the have i haven,t I grey area of M.S so dont know if im coming or going . Just seem to be going along with everything at the moment , all very confusing for me. Waiting for side effects to commence,hope I feel better soon. Little moan over now speak to you soon xx